# SDR P5CA2020100200328

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB OF LT WING FIXED TRAILING EDGE AT WBL 448.7.  REPAIR DAMAGED AREA, IAW EI NO T2020A57M-2402 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
